A geometric criterion for the boundedness of characteristic classes

Abstract : We show that each integral Borel cohomology class of a connected Lie group G can be represented by a Borel bounded cocycle if and only if the radical of G is linear. This leads to a generalization of Gromov's boundedness theorem on characteristic classes of flat bundles.
Type de document :
Article dans une revue
Mathematische Annalen, Springer Verlag, 2011, 351 (3), pp.541 - 569. 〈10.1007/s00208-010-0610-7〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00470794
Contributeur : Indira Chatterji <>
Soumis le : mercredi 7 avril 2010 - 13:26:11
Dernière modification le : mardi 5 mars 2019 - 09:30:11

Lien texte intégral

Identifiants

Collections

Citation

Indira Chatterji, Guido Mislin, Christophe Pittet, Laurent Saloff-Coste. A geometric criterion for the boundedness of characteristic classes. Mathematische Annalen, Springer Verlag, 2011, 351 (3), pp.541 - 569. 〈10.1007/s00208-010-0610-7〉. 〈hal-00470794〉

Partager

Métriques

Consultations de la notice

175